# SDR RAIA00307192

- Difficulty date: July 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 16,946 hours, 17,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1718D000
- Part serial: 4614232
- Condition: Seized
- Location: A/C Bay
- Part time: 13,132 hours, 14,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5645-STL- UNABLE TO COOL AIRCRAFT IN AUTO OR MANUAL.  MAINTENANCE REMOVED AND REPLACED NR 2 ECS COLD AIR UNIT.
